Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An estimate on the Ricci curvature of a submanifold and some applications


Author: Pui Fai Leung
Journal: Proc. Amer. Math. Soc. 114 (1992), 1051-1061
MSC: Primary 53C40; Secondary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1992-1093601-7
MathSciNet review: 1093601
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a best possible lower bound on the Ricci curvature of an immersed submanifold in a Euclidean space and apply it to study the size of the Gauss image of a complete noncompact hypersurface with constant positive mean curvature in a Euclidean space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40, 53C20

Retrieve articles in all journals with MSC: 53C40, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1093601-7
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society